# SDR 2000ZZZX7

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Failed
- Location: T/R Drive
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR OF THE DISC PACKS ON THE TAILBOOM WERE FOUND SPREAD WHEN TURNING THE DRIVESHAFT.  THE LIMIT IS GIVEN IN THE MM AS BEING .015 INCH OF GAP, AND ALL BUT ONE DISC PACK WAS WITHIN LIMITS AND WAS REPLACED.  PREVIOUS EXPERIENCE WITH THE BELL 206 SHOWS THE DISC PACKS EXHIBIT NO GAPS UNLESS DRIVESHAFT HAS HAD EXCESSIVE LOADS OR DAMAGE.  SUBMITTER STATED  RECEIVED A NEW 407 AND THIS AIRCRAFT HAS DISC PACKS SPREAD ALREADY WITH ONLY 22 HOURS.
